# SDR USAAEMB08011

- Difficulty date: August 28, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040031
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT THE L1 DOOR EMERGENCY ESCAPE SLIDE WAS FOUND PARTIALLY DEPLOYED.  MX FOUND THE PRIMARY RELEASE PIN WAS FREED, AND THE SLIDE DROPPED TO THE JETWAY.  MX REPLACED THE L1 DOOR EMERGENCY ESCAPE SLIDE.
